Maryland, 2012

Coastal Flood in Maryland, September 18, 2012

September 18, 2012 · NWS LWX · 1 event in 1 county or zone

A cold front moved through the region and showers and severe thunderstorms occurred across the Mid Atlantic. A strong low level jet drove activity through the Interstate 95 corridor and abundant amounts of moisture produced heavy rain.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

A cold front moved through the region and showers and severe thunderstorms occurred across the Mid Atlantic. A strong low level jet drove activity through the Interstate 95 corridor and abundant amounts of moisture produced heavy rain.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Sep 18, 5:21 PM EST, 33 minutes earlier.

Area forecast discussion, Sep 18, 5:21 PM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
621 PM EDT TUE SEP 18 2012

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE EAST OF THE AREA TONIGHT.
HIGH PRESSURE WILL BUILD IN DURING THE MID TO LATE PORTION OF THE
WEEK. ANOTHER SYSTEM COULD BRING INCLEMENT WEATHER OVER THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FLASH FLOOD WATCH HAS BEEN CANCELLED. LINE OF SHRA/TSRA WITH HEAVY
RAINFALL HAS MOVED TO THE EAST. THREAT FOR FLASH FLOODING HAS
DIMINISHED ALTHOUGH SOME LOCALIZED WATER ISSUES MAY CONTINUE INTO
EARLY EVENING DUE TO EARLIER HEAVY RAINFALL.

MUCH OF THE TORNADO WATCH HAS ALSO BEEN CANCELLED...EXCEPT FOR THE
LOWER MARYLAND CHESAPEAKE BAY AREA. THIS WILL EXPIRE AT 7 PM.

ALSO HAVE ISSUED A COASTAL FLOOD WARNINGS FOR ALEXANDRIA/D.C.
ALONG THE UPPER TIDAL POTOMAC. SEE TIDES SECTION BELOW.

PREV...

AS OF 3PM THIS AFTN...A LINE OF SEVERAL SVR BOWING SEGMENTS HAS
BISECTED THE CWA AND IS MOVING TOWARD THE I-95 CORRIDOR. ISOLATED
STRONG/SVR GUSTS ASSOCIATED W/ THIS ACTIVITY AS THE WHOLE LINE GETS
PUSHED EWD AHEAD OF A STRONG COLD FRONT. THE FRONT IS PUSHING ACROSS
THE NRN SHENANDOAH VLY...MAKING A PUSH TOWARD THE BLUE RIDGE. BEHIND
THE FRONT CONDITIONS ARE STILL WET BUT THE BIGGEST HAZARDS REMAIN
ASSOCIATED W/ THE LINE OF CONVECTION. THE LINE WILL AFFECT ANY ONE
LOCATION FOR 10-20 W/ NEAR ZERO VISIBILITIES AND WIND GUSTS 40-50MPH
OR HIGHER.

A STRONG LOW LEVEL JET IS THE DRIVING FORCE FOR THIS ACTIVITY MOVING
UP THE I-95 CORRIDOR OF THE ERN SEABOARD. THIS FEATURE WILL PUSH OFF
THE COAST OF THE MID-ATLC WITHIN THE NEXT FEW HRS. A GENERAL 2-3
INCHES OF RAIN HAVE FALLEN OVER MUCH OF THE SHENANDOAH VLY AND INTO
N CNTRL MD SINCE EARLY THIS MRNG...W/ LOCALLY HIGHER AMOUNTS. A
FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE REGION BECAUSE OF
THIS...AND FOR THE POTENTIAL FOR URBAN FLOODING AS THE STORMS MOVE
ACROSS THE POPULATED AREAS.

TRAILING STRATIFORM - LIGHTER - PRECIP WILL CONTINUE FOR MUCH OF THE
EVE HRS...W/ A GRADUAL END TOWARD LATE TONIGHT. THE TORNADO WATCH
REMAINS IN EFFECT THRU 7PM...THE FLASH FLOOD WATCH THRU 8 PM.

SKIES WILL BEGIN TO CLEAR OVERNIGHT BEHIND THE COLD FRONT AND WINDS
WILL SHIFT TOWARD NWLY. DEWPOINTS WILL DROP AND SO WILL TEMPS...W/ A
COOL NIGHT AND BREEZY NIGHT IN STORE FOR THE REGION.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
UPPER LEVEL LOW PRESSURE REMAINS ANCHORED OVER SOUTHERN CANADA AND
THE OHIO VALLEY BUT SURFACE HIGH PRESSURE BUILDS OVER THE MID
ATLANTIC IN THE WAKE OF THE COLD FRONT. A NORTHERLY SURFACE FLOW
WEDNESDAY WILL KEEP TEMPERATURES IN THE LOWER 70S IN THE METRO
AREAS...TO THE 60S IN THE WESTERN MOUNTAINS.

DRY AND CHILLY CONDITIONS ARE EXPECTED WEDNESDAY NIGHT AS HIGH
PRESSURE BUILDS IN STRONGER. CLEAR SKIES AND LIGHT WINDS WILL
CONTRIBUTE TO EXCELLENT RADIATIONAL COOLING. OVERNIGHT LOWS WILL DROP
INTO THE LOWER 50S IN THE METRO AREAS...AND EVEN INTO THE UPPER
40S IN SOME AREAS. THE WESTERN MOUNTAINS WILL LIKELY DROP INTO THE
UPPER 30S...A TRUE TASTE OF FALL.

HIGH PRESSURE WILL WEAKEN OVER THE AREA THURSDAY AND A RETURN
FLOW OFF THE OCEAN WILL DEVELOP...ALLOWING FOR MILDER
TEMPERATURES. DRY WEATHER WILL CONTINUE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THE UPPER LOW OVER SOUTHERN CANADA RELOADS AND LIFTS SLOWLY TOWARD
THE HUDSON BAY DURING THE PERIOD. THE GFS IS SLOWER NOW WITH
ANOTHER...BUT WEAKER COLD FRONT SATURDAY NIGHT AND SUNDAY. IT IS
ALSO WEAKER THAN THE ECMWF WITH THE FRONT. IN EITHER EVENT WE WOULD
EXPECT NEAR NORMAL TEMPERATURES AND HIGHER HUMIDITY FRIDAY AND
SATURDAY...WITH INCREASING CHANCES OF RAIN LATE SATURDAY INTO
SUNDAY. SOME TIMING UNCERTAINTIES CONTINUE TO EXIST IN THE
MODELS. IT APPEARS HIGH PRESSURE WILL REDEVELOP EARLY NEXT WEEK.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
THE DC/BALT AND OTHER I-95 AIRPORTS ON ALERT THRU 5-6PM AS A LINE OF
TSTMS MOVES OVER THE AREA...AS WELL AS A STRONG LOW LEVEL JET. SFC
WINDS OF 40-50KT POSSIBLE W/ THE LINE OF TSTMS AND THE JET REGION
WILL HAVE EMBEDDED WINDS OF 60-70KT IN THE 2-5KFT LAYER. A STRONG
COLD FRONT WILL SWEEP MUCH OF THIS ACTIVITY OFF THE COAST TOWARD
LATE THIS EVE. BEHIND THE FRONT WILL BE CLEARING SKIES...THOUGH
WINDS WILL SHIFT TO NWLY...STEADY IN THE 10-15KT RANGE FOR THE NEXT
DAY OR SO.

HIGH PRESSURE WILL BRING VFR CONDITIONS MOST OF THE TIME
WEDNESDAY THROUGH FRIDAY. PATCHY BR/FOG MAY REDUCE VSBYS DURING
THE EARLY MORNING HOURS EACH DAY. A COLD FRONT WILL PASS THROUGH
THE TERMINALS LATE SATURDAY AND SUNDAY...BRINGING THE CHANCE FOR
SHOWERS.

&&

.MARINE...
GALE WINDS CONTINUE TO PUSH ACROSS THE BAY/TP AHEAD OF A LINE OF
STRONG/SVR TSTMS. THE LINE WILL MOVE OVER THE WATERS FROM 4-7PM AND
WINDS WILL DISSIPATE ONCE THE COLD FRONT MOVES OVER THE AREA SHORTLY
AFTERWARD. WINDS WILL STAY IN SCA RANGE OVERNIGHT AND INTO WED...OUT
OF THE NW.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS WEDNESDAY
BEHIND THE COLD FRONT. HIGH PRESSURE WILL BUILD OVER THE WATERS
WEDNESDAY NIGHT INTO THURSDAY ALLOWING FOR WINDS TO DIMINISH. HIGH
PRESSURE WILL MOVE OFF THE COAST FRIDAY AND A COLD FRONT WILL
IMPACT THE WATERS DURING THE WEEKEND.

&&

.TIDES/COASTAL FLOODING...
COASTAL FLOOD WARNINGS CONTINUE ALONG THE UPPER BAY...INCLUDING
ANNAPOLIS/BALTIMORE AND HAVE UPGRADED ADVISORY TO A WARNING ON THE
UPPER TIDAL POTOMAC NEAR ALEXANDRIA AND D.C. GIVEN ANOMALIES
GREATER THAN 2 FT. REMAINDER OF THE COUNTIES ADJACENT TO THE
BAY/TIDAL POTOMAC ARE UNDER A COASTAL FLOOD ADVISORY. THESE
HEADLINES COVER HIGH TIDE THIS EVENING/TONIGHT. WATER LEVELS ARE
FORECAST TO DECREASE WEDNESDAY MORNING GIVEN A NORTHWEST PUSH OF
WINDS.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD WARNING UNTIL 2 AM EDT WEDNESDAY FOR DCZ001.
MD...COASTAL FLOOD ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR MDZ013.
     COASTAL FLOOD WARNING UNTIL 2 AM EDT WEDNESDAY FOR MDZ007-011-
     014.
     COASTAL FLOOD ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     MDZ016>018.
VA...COASTAL FLOOD ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR VAZ053.
     COASTAL FLOOD WARNING UNTIL 2 AM EDT WEDNESDAY FOR VAZ054.
     COASTAL FLOOD ADVISORY UNTIL 10 PM EDT THIS EVENING FOR VAZ052-
     055-057.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT WEDNESDAY FOR ANZ530>532-
     535-536-538>540.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM EDT
     WEDNESDAY FOR ANZ533-534-537-541>543.
     GALE WARNING UNTIL MIDNIGHT EDT TONIGHT FOR ANZ533-534-537-
     541>543.

&&

BPP/GMS/SDG
Hazardous weather outlook, Sep 18, 5:12 PM EST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
612 PM EDT TUE SEP 18 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
191000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
612 PM EDT TUE SEP 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A TORNADO WATCH CONTINUES FOR THE LOWER MARYLAND CHESAPEAKE BAY
AREA UNTIL 7 PM.

A GALE WARNING IS IN EFFECT FOR THE LOWER MARYLAND CHESAPEAKE BAY
THROUGH THE REST OF THIS EVENING. OTHERWISE...A SMALL CRAFT
ADVISORY IS IN EFFECT FOR THE WATERS TONIGHT.

A COASTAL FLOOD WARNING IS IN EFFECT FOR ANNE ARUNDEL...SOUTHERN
BALTIMORE AND HARFORD COUNTIES ALONG THE WESTERN SHORE OF THE
CHESAPEAKE BAY ALONG WITH ALEXANDRIA AND THE DISTRICT OF COLUMBIA
ON THE UPPER TIDAL POTOMAC THROUGH HIGH TIDE TONIGHT. A COASTAL
FLOOD ADVISORY REMAINS IN EFFECT FOR THE WESTERN SHORE OF THE
CHESAPEAKE BAY SOUTH OF ANNE ARUNDEL COUNTY AND COUNTIES ADJACENT
TO THE MID AND LOWER TIDAL POTOMAC RIVER THROUGH HIGH TIDE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY IS IN EFFECT WEDNESDAY FOR THE WATERS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN ACTIVATION IS NO LONGER NECESSARY. PLEASE
RELAY REPORTS OF SEVERE WEATHER AND/OR FLOODING TO YOUR LOCAL LAW
ENFORCEMENT AND THE NATIONAL WEATHER SERVICE.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-191000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
612 PM EDT TUE SEP 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

THE RISK FOR FLASH FLOODING HAS DIMINISHED ACROSS THE OUTLOOK
AREA. HOWEVER...SEVERAL FLOOD WARNINGS REMAIN IN EFFECT FOR
PORTIONS OF NORTHERN VIRGINIA AND CENTRAL MARYLAND DUE TO THE
FLOODING OF SMALL STREAMS FROM HEAVY RAINFALL EARLIER THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN ACTIVATION IS NO LONGER NECESSARY. PLEASE
RELAY REPORTS OF SEVERE WEATHER AND/OR FLOODING TO YOUR LOCAL LAW
ENFORCEMENT AND THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Sep 18, 4:27 PM EST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
527 PM EDT TUE SEP 18 2012

MDZ017-182200-
ST. MARYS MD-
527 PM EDT TUE SEP 18 2012

...STRONG THUNDERSTORM TO AFFECT SOUTHERN ST. MARYS COUNTY...

AT 528 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SAINT GEORGE ISLAND...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE SAINT INIGOES CREEK...SAINT MARYS CITY...
SAINT MARYS RIVER...LEXINGTON PARK AND PATUXENT RIVER NAS.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS IN EXCESS OF 50 MPH ARE EXPECTED WITH THIS STORM. WINDS
THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL
THE STORM HAS PASSED.

&&

LAT...LON 3804 7635 3811 7642 3810 7648 3813 7651
      3814 7654 3832 7640 3830 7636 3828 7638
      3822 7638 3815 7631 3811 7633 3803 7631
TIME...MOT...LOC 2128Z 214DEG 38KT 3808 7645

BAJ
Local storm report, Sep 18, 4:47 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
547 PM EDT TUE SEP 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     1 E OELLA               39.27N  76.77W
09/18/2012                   BALTIMORE          MD   TRAINED SPOTTER

            PEAR TREE SPLIT IN HALF BY THUNDERSTORM WINDS

&&

EVENT NUMBER LWX1201268

KLW
Local storm report, Sep 18, 4:53 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
553 PM EDT TUE SEP 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     2 N COLUMBIA            39.24N  76.86W
09/18/2012  E60 MPH          HOWARD             MD   TRAINED SPOTTER

            THUNDERSTORM WIND GUSTS ESTIMATED 50 TO 60 MPH.

&&

EVENT NUMBER LWX1201269

KLW
Local storm report, Sep 18, 4:55 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
555 PM EDT TUE SEP 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FLASH FLOOD      2 N COLUMBIA            39.24N  76.86W
09/18/2012                   HOWARD             MD   TRAINED SPOTTER

            FLOODING ON SNOWY REACH RD

&&

EVENT NUMBER LWX1201270

KLW
Local storm report, Sep 18, 5:02 PM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
602 PM EDT TUE SEP 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     TSTM WND DMG     OAKTON                  38.89N  77.30W
09/18/2012                   FAIRFAX            VA   AMATEUR RADIO

            LARGE TREE DOWN WITH POWER LINES. HUNTER MILL ROAD AND
            VALE.

&&

EVENT NUMBER LWX1201271

KWIDELSKI
Local storm report, Sep 18, 5:03 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
603 PM EDT TUE SEP 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND DMG     FALLS CHURCH            38.88N  77.17W
09/18/2012                   CITY OF FALLS CHUR VA   AMATEUR RADIO

            LARGE TREE DOWN ON US 50 AND ALLEN STREET.

&&

EVENT NUMBER LWX1201272

KWIDELSKI

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 coastal flood. Local standard time, as filed.

Coastal Flood, Anne Arundel

When
September 18, 5:54 PM EST to 7:27 PM EST
Where
Anne Arundel forecast zone
Reported by
River/Stream Gage
Coordinates
38.994, -76.568 (the zone’s center; the record gives no point)

Water levels exceeded thresholds for moderate coastal flooding at Annapolis.

What these are

Coastal Flood
Flooding of coastal land by the sea, from storm surge, onshore wind or high tides.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2012Every state in 2012This day in weather historyWarnings in Maryland, September 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 413796.